Health knowledge made personal
Join this community!
› Share page:

what is the interaction between Lopressor and Inderal


Posted by Michelle

My father has been on inderal for BP and for Parkinson's symptoms. He just had a heart attack 5 days ago. He was having some tachycardia and high BP (even tho still on Inderal),so the cardiologist put him also on Lopressor. He is now leaning forward when he walks, and even walks a little on his tiptoes. He now cannot walk alone due to this balance problem. He remains alert and oriented, although he is now a little forgetful, which is also new.

 
Answers (3)
Sort by: Newest first | Oldest first
I can recommend a reputable pharmacy (Inderal) onlinecheappills.com I recieved my pills within one week of ordering them.
P.S. 5% discount coupon code: 4y3g6f4k
I don't think lopressor interacts with inderal. You can find the details on the medications that interact with lopressor at http://www.internationaldrugmart.com/lopressor.html

Hi Michelle,

Lopressor is often given following a heart attack and for high blood pressure.  If it's given in combination with Inderal, it could lower his heart rate (pulse) too much.  So, it would be important to have that checked on a regular basis.  There are many blood pressure devices or even free clinics where the pulse and BP can be checked and recorded.  This way your father could show this to his doctor.

The symptoms you describe regarding the way he is walking are related to Parkinson's disease.  I don't know if he's followed by a neurologist but that type of doctor may be of help.  Or his primary care doctor might be helpful with this. 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: